Alert archive / Wyoming / Winter Storm Warnings in 2021
Winter Storm Warning 14, NWS Cheyenne, WY
NWS Cheyenne, WY issued this winter storm warning at May 2, 2021, 3:38 AM MDT for Albany County, Carbon County, Wyoming. It took effect at May 2, 2021, 12:00 PM MDT. It was in force for 26 hr. 14 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- May 2, 2021, 3:38 AM MDT (09:38 UTC)
- In effect from
- May 2, 2021, 12:00 PM MDT
- Expired
- May 3, 2021, 2:29 PM MDT
- In force
- 26 hr
- Issued by
- NWS Cheyenne, WY
Counties Albany County, WY, Carbon County, WY
The radar
The Cheyenne radar (KCYS), 140 km from the middle of the area, began a volume at 09:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 3, 5:00 AM MDT | SNOW 1 | 4 Nw Hog Park Reservoir, WY | LITTLE SNAKE RIVER SNOTEL IN THE SIERRA MADRE RANGE. ELEVATION 8915 FEET. SNOW WATER EQUIVALENT IS 0.1 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 10 TO 1. |
| May 3, 5:00 AM MDT | SNOW 1 | Ene Nash Fork Campgroun, WY | BROOKLYN LAKE SNOTEL IN THE SNOWY RANGE. ELEVATION 10240 FEET. SNOW WATER EQUIVALENT IS 0.1 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 10 TO 1. |
| May 3, 5:00 AM MDT | SNOW 1 | Nw Ryan Park Campground, WY | SOUTH BRUSH CREEK SNOTEL IN THE SNOWY RANGE. ELEVATION 8440 FEET. SNOW WATER EQUIVALENT IS 0.1 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 10 TO 1. |
| May 3, 5:00 AM MDT | SNOW 2 | 2 Nw Jack Creek Campgro, WY | DIVIDE PEAK SNOTEL IN THE SIERRA MADRE RANGE. ELEVATION 8880 FEET. SNOW WATER EQUIVALENT IS 0.2 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 10 TO 1. |
| May 3, 5:00 AM MDT | SNOW 2 | 5 Wsw Sugar Loaf Campgr, WY | NORTH FRENCH CREEK SNOTEL IN THE SNOWY RANGE. ELEVATION 10130 FEET. SNOW WATER EQUIVALENT IS 0.2 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 10 TO 1. |
| May 3, 5:00 AM MDT | SNOW 4 | 3 Wnw Sugar Loaf Campgr, WY | MEDICINE BOW SNOTEL IN THE SNOWY RANGE. ELEVATION 10500 FEET. SNOW WATER EQUIVALENT IS 0.4 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 10 TO 1. |
| May 3, 5:00 AM MDT | SNOW 4 | 8 Ene Hog Park Campgrou, WY | BLACKHALL MOUNTAIN SNOTEL IN THE SIERRA MADRE RANGE. ELEVATION 9820 FEET. SNOW WATER EQUIVALENT IS 0.4 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 10 TO 1. |
| May 3, 5:00 AM MDT | SNOW 4 | W Deep Creek Campground, WY | SAND LAKE SNOTEL IN THE SNOWY RANGE. ELEVATION 10050 FEET. SNOW WATER EQUIVALENT IS 0.4 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 10 TO 1. |
| May 3, 5:00 AM MDT | SNOW 4 | W Deep Creek Campground, WY | SAND SAND LAKE SNOTEL IN THE SNOWY RANGE. ELEVATION 10050 FEET. SNOW WATER EQUIVALENT IS 0.4 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 10 TO 1. |
| May 3, 5:00 AM MDT | SNOW 5 | 11 Nw Jack Creek Campgr, WY | SAGE CREEK BASIN SNOTEL IN THE SIERRA MADRE RANGE. ELEVATION 7850 FEET. SNOW WATER EQUIVALENT IS 0.5 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 10 TO 1. |
| May 3, 5:00 AM MDT | SNOW 5 | 2 Se Yellow Pine Campgr, WY | CROW CREEK SNOTEL IN THE LARAMIE RANGE. ELEVATION 8330 FEET. SNOW WATER EQUIVALENT IS 0.5 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 10 TO 1. |
| May 3, 5:00 AM MDT | SNOW 8.4 | 2 E Battle Lake, WY | OLD BATTLE SNOTEL IN THE SIERRA MADRE RANGE. ELEVATION 10000 FEET. SNOW WATER EQUIVALENT IS 0.7 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 12 TO 1. |
| May 3, 5:00 AM MDT | SNOW 9 | 2 Ne Rob Roy Reservoir, WY | CINNABAR PARK SNOTEL IN THE SNOWY RANGE. ELEVATION 9574 FEET. SNOW WATER EQUIVALENT IS 0.9 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 10 TO 1. |
| May 3, 5:00 AM MDT | SNOW 13 | 2 Wsw Bottle Creek Camp, WY | WEBBER SPRINGS SNOTEL IN THE SIERRA MADRE RANGE. ELEVATION 9250 FEET. SNOW WATER EQUIVALENT IS 1.3 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 10 TO 1. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 9.6 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2676 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- -31 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
073 WWUS45 KCYS 020938 WSWCYS URGENT - WINTER WEATHER MESSAGE National Weather Service Cheyenne WY 338 AM MDT Sun May 2 2021 ...MOUNTAIN SNOW EXPECTED TO RETURN TO SOUTHEAST WYOMING TODAY THROUGH MONDAY... WYZ114-022230- /O.UPG.KCYS.WS.A.0008.210502T1800Z-210504T0000Z/ /O.NEW.KCYS.WS.W.0014.210502T1800Z-210504T0000Z/ Snowy Range- Including the cities of Centennial and Albany 338 AM MDT Sun May 2 2021 ...WINTER STORM WARNING IN EFFECT FROM NOON TODAY TO 6 PM MDT MONDAY... * WHAT...Heavy snow expected. Total snow accumulations up to a foot between 10000-12000ft and 4 to 10 inches between 8000 and 10000ft. * WHERE...Snowy Mountain Range * WHEN...From noon today to 6 PM MDT Monday. * IMPACTS...Hazardous mountain travel due to icy, snow packed roads and reduced visibilities in heavy snow. Outdoor recreation may be dangerous to those caught unprepared for winter conditions. Hikers and snowmobilers may become disoriented in heavy snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WYZ112-116-022230- /O.NEW.KCYS.WW.Y.0031.210502T1800Z-210504T0000Z/ Sierra Madre Range-South Laramie Range- Including the cities of Buford, Pumpkin Vine, and Vedauwoo 338 AM MDT Sun May 2 2021 ...WINTER WEATHER ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM MDT MONDAY... * WHAT...Snow expected. Total snow accumulations of 3 to 5 inches. * WHERE...I-80 Summit between and Sierra Madre Range * WHEN...From noon today to 6 PM MDT Monday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the Monday morning and Monday evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$
4 follow-up statements
007 WWUS45 KCYS 022057 WSWCYS URGENT - WINTER WEATHER MESSAGE National Weather Service Cheyenne WY 257 PM MDT Sun May 2 2021 ...MOUNTAIN SNOW EXPECTED TO RETURN TO SOUTHEAST WYOMING TODAY THROUGH MONDAY... WYZ114-031200- /O.CON.KCYS.WS.W.0014.000000T0000Z-210504T0000Z/ Snowy Range- Including the cities of Centennial and Albany 257 PM MDT Sun May 2 2021 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM MDT MONDAY... * WHAT...Heavy snow expected. Total snow accumulations up to a foot between 10000-12000ft and 4 to 10 inches between 8000 and 10000ft. * WHERE...Snowy Mountain Range. * WHEN...From noon today to 6 PM MDT Monday. * IMPACTS...Hazardous mountain travel due to icy, snow packed roads and reduced visibilities in heavy snow. Outdoor recreation may be dangerous to those caught unprepared for winter conditions. Hikers and snowmobilers may become disoriented in heavy snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WYZ112-116-031200- /O.CON.KCYS.WW.Y.0031.000000T0000Z-210504T0000Z/ Sierra Madre Range-South Laramie Range- Including the cities of Buford, Pumpkin Vine, and Vedauwoo 257 PM MDT Sun May 2 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT MONDAY... * WHAT...Snow expected. Total snow accumulations of 3 to 5 inches. Up to 7 inches in the highest elevations of the Sierra Madre Range. * WHERE...I-80 Summit between and Sierra Madre Range. * WHEN...From noon today to 6 PM MDT Monday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the Monday morning and Monday evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$
560 WWUS45 KCYS 030111 WSWCYS URGENT - WINTER WEATHER MESSAGE National Weather Service Cheyenne WY 711 PM MDT Sun May 2 2021 ...MOUNTAIN SNOW EXPECTED FOR SOUTHEAST WYOMING TONIGHT AND MONDAY... WYZ114-031200- /O.CON.KCYS.WS.W.0014.000000T0000Z-210504T0000Z/ Snowy Range- Including the cities of Centennial and Albany 711 PM MDT Sun May 2 2021 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM MDT MONDAY... * WHAT...Heavy snow expected. Total snow accumulations 9 to 12 inches between 10000 and 12000 feet, and 4 to 9 inches between 8000 and 10000 feet. * WHERE...Snowy Mountain Range. * WHEN...Until 6 PM MDT Monday. * IMPACTS...Dangerous mountain travel due to icy, snow packed roads and reduced visibilities in heavy snow. Outdoor recreation may be dangerous to those caught unprepared for these winter conditions. Hikers and snowmobilers may become disoriented in heavy snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WYZ112-116-031200- /O.CON.KCYS.WW.Y.0031.000000T0000Z-210504T0000Z/ Sierra Madre Range-South Laramie Range- Including the cities of Buford, Pumpkin Vine, and Vedauwoo 711 PM MDT Sun May 2 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT MONDAY... * WHAT...Snow expected. Total snow accumulations of 3 to 5 inches Interstate 80 Summit, and 5 to 7 inches highest elevations of the Sierra Madre Mountain Range. * WHERE...Interstate 80 Summit and Sierra Madre Mountain Range. * WHEN...Until 6 PM MDT Monday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the Monday morning and evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$
611 WWUS45 KCYS 030900 WSWCYS URGENT - WINTER WEATHER MESSAGE National Weather Service Cheyenne WY 300 AM MDT Mon May 3 2021 ...MOUNTAIN SNOW EXPECTED FOR SOUTHEAST WYOMING TONIGHT AND MONDAY... WYZ114-032300- /O.CON.KCYS.WS.W.0014.000000T0000Z-210504T0000Z/ Snowy Range- Including the cities of Centennial and Albany 300 AM MDT Mon May 3 2021 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... * WHAT...Heavy snow expected. Total snow accumulations 9 to 14 inches between 10000 and 12000 feet, and 4 to 9 inches between 8000 and 10000 feet. * WHERE...Snowy Mountain Range. * WHEN...Until 6 PM MDT Monday. * IMPACTS...Dangerous mountain travel due to snow packed roads and reduced visibilities in heavy snow. Outdoor recreation may be dangerous to those caught unprepared for these winter conditions. Hikers and snowmobilers may become disoriented in heavy snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WYZ112-116-032300- /O.CON.KCYS.WW.Y.0031.000000T0000Z-210504T0000Z/ Sierra Madre Range-South Laramie Range- Including the cities of Buford, Pumpkin Vine, and Vedauwoo 300 AM MDT Mon May 3 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... * WHAT...Snow expected. Total snow accumulations of 3 to 5 inches Interstate 80 Summit, and 5 to 8 inches highest elevations of the Sierra Madre Mountain Range. * WHERE...Interstate 80 Summit and Sierra Madre Mountain Range. * WHEN...Until 6 PM MDT Monday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the Monday morning and evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$
583 WWUS45 KCYS 032029 WSWCYS URGENT - WINTER WEATHER MESSAGE National Weather Service Cheyenne WY 229 PM MDT Mon May 3 2021 ...WINTER STORM WARNING HAS BEEN DOWNGRADED TO AN ADVISORY... .Due to the warmer temperatures in the mountains, we did not receive as much snow as was initially forecasted, so the Winter Storm Warning in the Snowy Range has been downgraded to a Winter Weather Advisory and the Winter Weather Advisories in the Sierra Madre and Laramie Ranges have been cancelled. WYZ114-040600- /O.CAN.KCYS.WS.W.0014.000000T0000Z-210504T0000Z/ /O.NEW.KCYS.WW.Y.0032.210503T2029Z-210504T0600Z/ Snowy Range- Including the cities of Centennial and Albany 229 PM MDT Mon May 3 2021 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... ...WINTER STORM WARNING IS CANCELLED... * WHAT...Snow. Additional snow accumulations of up to 4 inches. * WHERE...Snowy Range. * WHEN...Until midnight MDT tonight. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WYZ112-116-032130- /O.CAN.KCYS.WW.Y.0031.000000T0000Z-210504T0000Z/ Sierra Madre Range-South Laramie Range- Including the cities of Buford, Pumpkin Vine, and Vedauwoo 229 PM MDT Mon May 3 2021 ...WINTER WEATHER ADVISORY IS CANCELLED... The Sierra Madre and Laramie Ranges did not receive as much snow as was initially forecasted yesterday, so the impacts are minimal and will continue to be minimal even with some light snowfall tonight. Roads may still be slippery tonight, especially on the I-80 Summits, so slow down and maintain caution. $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this winter storm warning went out at May 1, 10:39 PM MDT, 4 hours 59 minutes earlier.
Area forecast discussion, May 1, 10:39 PM MDT, 4 hours 59 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
1039 PM MDT Sat May 1 2021
.UPDATE...
Issued at 951 PM MDT Sat May 1 2021
A fairly active late afternoon and early evening as scattered
high-based showers and thunderstorms developed and moved east-
northeast across the CWA. The primary threat with the showers
and storms has been strong and gusty outflow winds. Peak wind
gusts were 60 mph at KRWL and 64 mph at KDGW, with numerous 50
to 60 mph gusts along portions of I-80 between Cheyenne and
Rawlins.
Isolated thunderstorms are still possible until midnight, with
scattered rain showers overnight. Precipitation amounts will
be light. Adjusted PoP, sky and weather grids to match trends.
Updates sent.
&&
.SHORT TERM...(Tonight - Monday)
Issued at 215 PM MDT Sat May 1 2021
Scattered to numerous showers & perhaps a weak thunderstorm can be
expected across much of southeast Wyoming and the western Nebraska
Panhandle through this evening. This activity will be mainly high-
based with very limited low-level moisture, so generally expect to
see virga showers for most areas. Inverted-V profiles & high DCAPE
values around 1000 J/kg will support occasional wind gusts near 50
MPH with some cells. Scattered showers will continue overnight for
many areas, but potential for strong wind gusts should diminish by
03z or so. Low-level moisture return becomes more established late
tonight and early Sunday as an upper level short wave digs south &
and east into the 4 Corners. Increasingly difluent flow aloft will
support widespread convective development after 18z on Sunday. Dew
points near 50 F, coupled w/ steep mid-level lapse rates may prove
supportive of SBCAPEs up to 1200 J/kg. 0 to 6 km shear of 40 to 50
knots may support a few organized updrafts capable of severe hail/
wind along the I-80 corridor east of Cheyenne. The 12z installment
of the HRRR did show several helicity tracks in/near the CWA. MRGL
Risk from SPC on DY2 looks good. In the meantime, convection along
with some orographic support will yield a period of heavy mountain
snow especially in the Snowys. Models have trended lower with QPFs
over the high country, but the potential does exist for 12+ inches
above 10k feet from Sunday afternoon through Monday. Have issued a
Winter Storm Watch for the Snowy Range. Advisories could be needed
for the Sierra Madres and perhaps the I-80 summit by Sunday night/
early Monday.
.LONG TERM...(Monday Night - Saturday)
Issued at 215 PM MDT Sat May 1 2021
Unsettled weather continues Monday evening as a shortwave moves east
through southeast Wyoming and western Nebraska bringing more rain to
lower elevations and snow to the mountains. There's a brief settling
of the weather Tuesday during the day, then by Tuesday night another
shortwave disturbance will pass through southeast Wyoming and
western Nebraska bringing rain to lower elevation areas and snow to
higher elevations and the mountains through Wednesday night.
Thunderstorms are possible Wednesday afternoon in far southeast
Wyoming and western Nebraska as this disturbance moves east. Thursday,
a strong ridge will build in with above normal temperatures and
dry conditions through Friday. Possible precipitation returning to
western Nebraska Saturday as a brief disturbance passes through,
breaking down the ridge.
&&
.AVIATION...(For the 06Z TAFS through 06Z Sunday night)
Issued at 1039 PM MDT Sat May 1 2021
Latest KCYS radar scanning scattered showers across southeastern
Wyoming and the NE Panhandle. Brief gusts up into the 30s and 40s
may be possible. VFR conditions are expected to persist through
the overnight and morning though models are trending with
solutions of MVFR to IFR conditions possible for WY sites after
22z with a few hour delay for the NE terminals with a return of
precipitation Sunday afternoon.
&&
.FIRE WEATHER...
Issued at 304 AM MDT Sat May 1 2021
Relative humidities will be quite low today across the entire
region with values ranging from 10 to 15 percent. It will also be
quite breezy over the Wyoming plains, but fuels are not ready in
this region yet. East of the Laramie Range wind speeds will be
lighter at 10 to 15 mph. This area is leaning a bit towards more
critical fire weather conditions. These near critical fire
weather conditions will be short-lived after the front moves
through the area on Sunday and brings more rain and snow to the
region through midweek.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...Winter Storm Watch from Sunday afternoon through Monday
afternoon for WYZ114.
NE...None.
&&
UPDATE...MAJ
SHORT TERM...CLH
LONG TERM...LK
AVIATION...WM
FIRE WEATHER...RECHazardous weather outlook, May 1, 2:44 PM MDT, 12 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Cheyenne WY 244 PM MDT Sat May 1 2021 WYZ112-114-116-022045- Sierra Madre Range-Snowy Range-South Laramie Range- 244 PM MDT Sat May 1 2021 This hazardous weather outlook is for portions of south central Wyoming and southeast Wyoming. .DAY ONE...THIS AFTERNOON AND TONIGHT Scattered showers will remain possible across much of the region through tonight. Some showers may produce locally strong wind gusts up to 50 MPH through early this evening. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY Widespread moderate to heavy rain and high-elevation snow will return to the area Sunday afternoon through Monday. Travel and recreational impacts are possible. A Winter Storm Watch is in effect for the Snowy Range. .Spotter information statement... Spotter activation will not be needed. WYZ103>106-109>111-113-115-117-022045- North Laramie Range-Ferris/Seminoe/Shirley Mountains- Shirley Basin-Central Laramie Range and Southwest Platte County- Central Carbon County-North Snowy Range Foothills- Southwest Carbon County-Upper North Platte River Basin- Laramie Valley-South Laramie Range Foothills- 244 PM MDT Sat May 1 2021 This hazardous weather outlook is for portions of south central Wyoming and southeast Wyoming. .DAY ONE...THIS AFTERNOON AND TONIGHT Scattered showers will remain possible across much of the region through tonight. Some showers may produce locally strong wind gusts up to 50 MPH through early this evening. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY Widespread showers and thunderstorms are expected on Sunday afternoon, possibly changing to snow Sunday night. Minor snow accumulations are possible. .Spotter information statement... Spotter activation will not be needed. NEZ019>021-054-055-WYZ107-108-118-119-022045- Scotts Bluff County-Banner County-Morrill County-Kimball County- Cheyenne County-East Platte County-Goshen County- Central Laramie County-East Laramie County- 244 PM MDT Sat May 1 2021 This hazardous weather outlook is for portions of panhandle Nebraska and southeast Wyoming. .DAY ONE...THIS AFTERNOON AND TONIGHT Scattered showers will remain possible across much of the region through tonight. Some showers may produce locally strong wind gusts up to 50 MPH through early this evening. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A few strong thunderstorms are possible across southeast Wyoming and the southern Nebraska Panhandle on Sunday afternoon. Small hail, gusty winds, and frequent lightning will be the primary hazards. .Spotter information statement... Spotter activation is not anticipated. NEZ002-003-095-096-WYZ101-102-022045- Dawes County-Box Butte County-Northern Sioux County- Southern Sioux County-Converse County Lower Elevations- Niobrara County- 244 PM MDT Sat May 1 2021 This hazardous weather outlook is for portions of panhandle Nebraska and east central Wyoming. .DAY ONE...THIS AFTERNOON AND TONIGHT Scattered showers will remain possible across much of the region through tonight. Some showers may produce locally strong wind gusts up to 50 MPH through early this evening. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY The probability for widespread hazardous weather is low. .Spotter information statement... Spotter activation will not be needed.
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 6:29 PM MDT | Special Weather Statement | CYS | Niobrara | 46 min |
| May 2, 3:38 AM MDT | Winter Weather Advisory | CYS | Albany, Carbon, Laramie | 35 hr |
| May 2, 2:19 PM MDT | Special Weather Statement | CYS | Albany | 26 min |
| May 2, 2:46 PM MDT | Special Weather Statement | CYS | Albany | 44 min |
| May 2, 3:27 PM MDT | Special Weather Statement | CYS | Albany | 33 min |
| May 2, 3:45 PM MDT | Special Weather Statement | CYS | Albany | 45 min |
| May 2, 3:59 PM MDT | Special Weather Statement | CYS | Carbon | 46 min |
| May 2, 4:03 PM MDT | Special Weather Statement | CYS | Albany | 42 min |
Nearby
Winter Storm Warnings in Wyoming, 2021Every winter storm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.